# SDR CA050728009

- Difficulty date: July 17, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 8,511 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Failed
- Location: Throttle
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AIRCRAFT LANDED, WHILE FOLLOWING MARSHALLER'S HAND SIGNALS ONTO THE FBO RAMP, THE THROTTLE WAS ADVANCED TO COMPLETE TURN.  WHEN THE THROTTLE WAS ADVANCED IT WAS UNRESPONSIVE ON TWO FULL MOVEMENTS.  THE AIRCRAFT WAS SHUT DOWN WITH THE MIXTURE.  A QUALIFIED AME INSPECTED THE POWER QUADRANT AND OBSERVED THAT THROTTLE CABLE WAS DISCONNECTED AT THE QUADRANT.  FURTHER INSPECTION REVEALED THAT THE NUT WAS NOT SAFETIED.  PICTURES WERE TAKEN AND THE NUT WAS SAFETIED AND WITNESSED BY TWO AME'S.
